# SDR SWAA2021080298812

- Difficulty date: July 28, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 56,684 hours, 33,504 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Bracket
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING LOWER T/E PANEL SUPPORT BRACKET DAMAGED O/B OF #3 FLAP FAIRING ; / [01] REMOVED AND REPLACED LEFT WING LOWER T/E PANEL SUPPORT BRACKET PER SRM 51-40-02 AND MM 20-50-11
